# SDR 96ZZZX4094

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93114
- Make and model: Cessna 152
- Aircraft serial: 15285404
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B904
- Condition: Deteriorated
- Location: Vacuum System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CESSNA 152 FLIGHT SCHOOL AIRCRAFT REPORTED VACUUM INSTRUMENT PROBLEMS.  FOUND VACUUM SYSTEM HOSES WERE CRUMBLING AND IN VERY POOR CONDITION, ALSO, ONE VACUUM PUMP FAILURE DUE TO INJESTION OF RED INNER SLEEVE PARTICLES FROM HOSES. CESSNA SEB 96-10 COVERS THE FAILURE ON THIS SERIES OF HOSE.
